EconPapers    
Economics at your fingertips  
 

Analysis of electroelastic frictionless contact problems with adhesion

Mircea Sofonea, Rachid Arhab and Raafat Tarraf

Journal of Applied Mathematics, 2006, vol. 2006, issue 1

Abstract: We consider two quasistatic frictionless contact problems for piezoelectric bodies. For the first problem the contact is modelled with Signorini′s conditions and for the second one is modelled with normal compliance. In both problems the material′s behavior is electroelastic and the adhesion of the contact surfaces is taken into account and is modelled with a surface variable, the bonding field. We provide variational formulations for the problems and prove the existence of a unique weak solution to each model. The proofs are based on arguments of time‐dependent variational inequalities, differential equations, and fixed point. Moreover, we prove that the solution of the Signorini contact problem can be obtained as the limit of the solution of the contact problem with normal compliance as the stiffness coefficient of the foundation converges to infinity.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/JAM/2006/64217

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2006:y:2006:i:1:n:064217

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2006:y:2006:i:1:n:064217